RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 4(8), Pages 581–585 (Mi msb3279)  

This article is cited in 1 scientific paper (total in 1 paper)

On a condition for twofold transitivity of a primitive group of permutations

V. D. Antopol'skii


Abstract: The following generalization of the well-known Frobenius theorem is proved: Let $G$ be a primitive group of permutations of a set $W=X\cup Y \cup Z$. If $G$ contains a subgroup $H$ which operates trivially on $X$ and primitively on $Y$ and $Z$, and if $|X|\geqslant2$, then $G$ is doubly transitive.
Bibliography: 2 titles.

Full text: PDF file (565 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:4, 582–586

Bibliographic databases:

UDC: 519.412
MSC: Primary 20B05; Secondary 20B20
Received: 16.04.1970

Citation: V. D. Antopol'skii, “On a condition for twofold transitivity of a primitive group of permutations”, Mat. Sb. (N.S.), 85(127):4(8) (1971), 581–585; Math. USSR-Sb., 14:4 (1971), 582–586

Citation in format AMSBIB
\Bibitem{Ant71}
\by V.~D.~Antopol'skii
\paper On a~condition for twofold transitivity of a~primitive group of permutations
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 4(8)
\pages 581--585
\mathnet{http://mi.mathnet.ru/msb3279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=299664}
\zmath{https://zbmath.org/?q=an:0253.20005}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 4
\pages 582--586
\crossref{https://doi.org/10.1070/SM1971v014n04ABEH002822}


Linking options:
  • http://mi.mathnet.ru/eng/msb3279
  • http://mi.mathnet.ru/eng/msb/v127/i4/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Martin W. Liebeck, “Extensions of a theorem of Jordan on primitive permutation groups”, J Austral Math Soc, 34:2 (1983), 155  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:186
    Full text:69
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020